# SDR COMA0360530

- Difficulty date: December 7, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 12,642 hours, 12,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 601R53055K2
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT FS 718.00 RIGHT HAND DOUBLER BETWEEN STRINGER 10 - 12.  REPAIRED PER EO 53-027 AND SERVICE BULLETIN 601R-53-055 PE.
